Equivariant algebraic cobordism

J. Heller, José Malagón-López

Research output: Contribution to journalArticlepeer-review


We construct an equivariant algebraic cobordism theory for schemes with an action by a linear algebraic group over a field of characteristic zero.

Original languageEnglish (US)
Pages (from-to)87-112
Number of pages26
JournalJournal fur die Reine und Angewandte Mathematik
Issue number684
StatePublished - Nov 2013
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Equivariant algebraic cobordism'. Together they form a unique fingerprint.

Cite this